Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2004, Vol. 13 Issue (5): 602-611    DOI: 10.1088/1009-1963/13/5/008
GENERAL Current Issue| Next Issue| Archive| Adv Search |
New infinite-dimensional hidden symmetries for the stationary axisymmetric Einstein-Maxwell equations with multiple Abelian gauge fields
Gao Ya-Jun
Department of Physics, Bohai University, Jinzhou 121003, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: